Vol. 13(1). Jan. 2022, No. 16, pp. 189-197.

APPLICATIONS OF ANALYTIC FUNCTIONS RELATED TO MITTAG-LEFFLER TYPE BOREL DISTRIBUTION SERIES
Vol. 13(1) Jan. 2022, No. 16, pp. 189-197
B. ELIZABETH RANI, V. SRINIVAS, P.THIRUPATHI REDDY, B. VENKATESWARLU

Abstract

For analytic function f in the open unit disc E, a linear operator defined by Mittag-Leffler -type Borel distribution series is introduced. The object of the present paper is to study some properties for Bλ(α, β)f(z) belonging to some classes by applying the concept of Jack’s lemma. Subordination relations are introduced.


Full Text (PDF 105 K)